# SDR MWEA96440

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND FORWARD ENTRY EMERGENCY LIGHT DOES NOT ILLUMINATE DURING TEST.  REPLACED FORWARD ENTRY EMERGENCY LIGHT ASSY.  OPS CHECK GOOD.
